Vol. 6, No. 3, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The image of complex conjugation in $l$-adic representations associated to automorphic forms

Richard Taylor

Vol. 6 (2012), No. 3, 405–435
Abstract

If F+ is a totally real field, if n is an odd integer and if Π is a regular, algebraic, essentially self-dual, cuspidal automorphic representation of GLn(AF+), then we calculate the image of any complex conjugation under the l-adic representations rl,ι(Π) associated to Π.

Keywords
Galois representations
Mathematical Subject Classification 2000
Primary: 11F80
Milestones
Received: 29 April 2010
Revised: 2 January 2011
Accepted: 20 February 2011
Published: 5 July 2012
Authors
Richard Taylor
Department of Mathematics
Harvard University
One Oxford Street
Cambridge, MA 02138
United States
http://www.math.harvard.edu/~rtaylor